MathSciNet Relay Station
MathSciNet bibliographic data
MR1449845 60G15 (52A40 60B11)
Bobkov, S. G.; Udre, K. Characterization of Gaussian measures in terms of the isoperimetric property of half-spaces. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 228 (1996), Veroyatn. i Stat. 1, 31--38, 356; translation in J. Math. Sci. (New York) 93 (1999), no. 3, 270–275
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement